Doh tee la so fah me

Duley, J (1998) Doh tee la so fah me. New Scientist, 157 2123: U1-U1.

Author Duley, J
Title Doh tee la so fah me
Journal name New Scientist   Check publisher's open access policy
ISSN 0262-4079
Publication date 1998-02-01
Sub-type Letter to editor, brief commentary or brief communication
Volume 157
Issue 2123
Start page U1
End page U1
Total pages 1
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Tue, 14 Oct 2014, 22:49:43 EST by System User